MathSciNet Relay Station
MathSciNet bibliographic data
MR975202 (90m:60071) 60H10
Mikulevičius, Remigijus; Platen, Eckhard Time discrete Taylor approximations for Itô processes with jump component. Math. Nachr. 138 (1988), 93–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement